Követés
timothy j. healey
Cím
Hivatkozott rá
Hivatkozott rá
Év
A group-theoretic approach to computational bifurcation problems with symmetry
TJ Healey
Computer Methods in Applied Mechanics and Engineering 67 (3), 257-295, 1988
1681988
Exact block diagonalization of large eigenvalue problems for structures with symmetry
TJ Healey, JA Treacy
International Journal for Numerical Methods in Engineering 31 (2), 265-285, 1991
1031991
Snap-through and bifurcation in a simple structure
DA Pecknold, J Ghaboussi, TJ Healey
Journal of engineering mechanics 111 (7), 909-922, 1985
931985
Material symmetry and chirality in nonlinearly elastic rods
TJ Healey
Mathematics and Mechanics of Solids 7 (4), 405-420, 2002
892002
Wrinkling behavior of highly stretched rectangular elastic films via parametric global bifurcation
TJ Healey, Q Li, RB Cheng
Journal of Nonlinear Science 23 (5), 777-805, 2013
802013
Symmetry and nodal properties in the global bifurcation analysis of quasi-linear elliptic equations
TJ Healey, H Kielhöfer
Archive for rational mechanics and analysis 113 (4), 299-311, 1991
721991
A group theoretic approach to the global bifurcation analysis of an axially compressed cylindrical shell
JC Wohlever, TJ Healey
Computer Methods in Applied Mechanics and Engineering 122 (3-4), 315-349, 1995
661995
Experimental study of the dynamic response of a ten-story reinforced concrete frame with a tall first story
TJ Healey, MA Sozen
Civil Engineering Studies SRS-450, 1978
661978
Global continuation in nonlinear elasticity
TJ Healey, HC Simpson
Archive for rational mechanics and analysis 143 (1), 1-28, 1998
621998
Global bifurcations and continuation in the presence of symmetry with an application to solid mechanics
TJ Healey
SIAM Journal on Mathematical Analysis 19 (4), 824-840, 1988
571988
Injective weak solutions in second-gradient nonlinear elasticity
TJ Healey, S Krömer
ESAIM: Control, Optimisation and Calculus of Variations 15 (4), 863-871, 2009
452009
Stability boundaries for wrinkling in highly stretched elastic sheets
Q Li, TJ Healey
Journal of the Mechanics and Physics of Solids 97, 260-274, 2016
432016
Straightforward computation of spatial equilibria of geometrically exact cosserat rods
TJ Healey, PG Mehta
International Journal of Bifurcation and Chaos 15 (03), 949-965, 2005
432005
A generalized computational approach to stability of static equilibria of nonlinearly elastic rods in the presence of constraints
A Kumar, TJ Healey
Computer Methods in Applied Mechanics and Engineering 199 (25-28), 1805-1815, 2010
422010
Multiple helical perversions of finite, intristically curved rods
G Domokos, TJ Healey
International Journal of Bifurcation and Chaos 15 (03), 871-890, 2005
362005
Global Bifurcating Solution Branches of Elliptic Equations with Symmetry
TJ Healey, H Kielhöfer
Journal of differential equations 106, 70-89, 1993
361993
The role of the spinodal region in one-dimensional martensitic phase transitions
A Vainchtein, T Healey, P Rosakis, L Truskinovsky
Physica D: Nonlinear Phenomena 115 (1-2), 29-48, 1998
341998
Bifurcation to pear-shaped equilibria of pressurized spherical membranes
YC Chen, TJ Healey
International journal of non-linear mechanics 26 (3-4), 279-291, 1991
321991
Two-phase equilibria in the anti-plane shear of an elastic solid with interfacial effects via global bifurcation
TJ Healey, U Miller
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
272007
Symmetry and equivariance in nonlinear elastostatics, Part I
TJ Healey
Archive for Rational Mechanics and Analysis 105 (3), 205-228, 1989
271989
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20